# SDR CALA2014022590478

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 49,676 hours, 10,609 cycles
- Engine: Pwa PW4077
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS PRIMARY FAIL EICAS  REPLACED FSEU & FLAP PRIMARY LOW SPEED SOLENOID, MAT GND TEST PASSED HIGH LIFT SYS IAW MM 27-51-05, 27-51-00.
